# SDR ZW0A0200907

- Difficulty date: January 15, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Aircraft time: 8,733 hours, 2,879 cycles
- Engine: Pwa PW2037
- Engine time: 8,561 hours, 2,782 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 1B715901
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTO STL CREW REPORTED SMOKE IN THE CABIN.  FOUND THE RT ENGINE NUMBER 2 AND 3 BEARING COMPARTMENT CARBON SEAL ASSEMBLY HAD FAILED.  REPLACED THE ENGINE.
